Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media
IF: 1.49 5-Year IF: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v10.i1.70
pages 99-108

Chebyshev Finite Difference Method for Hydro magnetic Free Convection from a Cone and a Wedge Through Porous Media with Radiation

M. A. Seddeek
Department of Mathematics, Faculty of Science, Helwan University, Ain Helwan, P.O. Box 11795 Cairo, Egypt; Current address: Kingdom of Saudi Arabia, Qassim University, College of Science, Mathematics Department, P. O. Box 237, Buriedah, 81999, KSA

ABSTRACT

In this paper, we study the effects of non-Darcy parameters on hydro-magnetic free convection from a cone and a wedge, taking into account the effects of radiation, free convection, magnetic field, and external heat generation. The governing fundamental equations are approximated by a system of nonlinear ordinary differential equations. A new Chebyshev finite difference method is proposed for solving the governing equations of the boundary-layer flow. The Falkner-Skan equation has been solved as a model problem. Numerical computations are carried out for the nondimensional physical parameters. Comparisons with previously published work are performed and excellent agreement between the results is obtained. The effects of various parameters on the velocity and temperature profiles as well as the heat transfer coefficient and the skin friction are presented graphically and in tabulated form.